# SDR AWXA200601520

- Difficulty date: August 19, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 75,522 hours, 29,421 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N407613
- Condition: Cracked
- Location: Nr 3 Slat
- Part time: 75,522 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACK ON NR 3 SLAT COVE SKIN, OSS 472.  REMOVED AND REPLACED NR 3 SLAT COVE SKIN AT OSS 472, IAW B757-200, SRM 51-40-02-06, PAR 5, 6, FIGS 9, 10, 11, 51-30-01-06, FIG 7, AND BOEING DWG, 114N4076.
